Electron. J. Diff. Equ., Vol. 2013 (2013), No. 218, pp. 1-5.

Space-time holomorphic time-periodic solutions of Navier-Stokes equations

Eugene Tsyganov

We introduce a concept of space-time holomorphic solutions of partial differential equations and construct a meromorphic solution of Navier-Stokes equations, which can be either space or time periodic.

Submitted September 12, 2013. Published October 4, 2013.
Math Subject Classifications: 34M05, 35Q30, 76D05.
Key Words: Navier-Stokes equations, meromorphic solution.

Show me the PDF file (138 KB), TEX file, and other files for this article.

Eugene Tsyganov
Department of Mathematics and Informatics Technology
Bashkir State University, Russia
email: entsyganov@yahoo.com

Return to the EJDE web page